MAUDE Adverse Event Report: DEPUY MITEK LLC US MICROQA+W/#4OC(C1); SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US MICROQA+W/#4OC(C1); SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 212041
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the device was received in open condition.Upon visual inspection it was noticed that the one of the distal prongs of the plastic sleeve was found to be deformed outside.The complaint can not be confirmed for the upon receipt -device damaged as device was received in open condition.A manufacturing record evaluation was reviewed, no non-conformances were identified for the reported part 212041- lot l658501 number combination.Based on given information provided we cannot discern a definitive root cause for the reported failure.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).
 
Event or Problem Description
It was reported by the customer that the tip of the anchor was already broken in the packaging.The procedure was completed with same like product; no harm nor surgical delay.

Brand Name
MICROQA+W/#4OC(C1)
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10059432
Report Number1221934-2020-01380
Device Sequence Number19656642
Product Code HWC
UDI-Device Identifier10886705001873
UDI-Public10886705001873
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K080352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model Number212041
Device Catalogue Number212041
Device Lot NumberL658501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2020
Initial Report FDA Received Date05/14/2020
Patient Sequence Number1